# SDR VJ9800411R1

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Latch
- Part number: 59101695514
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DOOR OPEN LIGHT ON WITH LANDING GEAR INDICATING DOWN AND LOCKED.  REMOVED AND REPLACED THE LT MLG UPLOCK LATCH ASSY IAW D MM 32-31-4.
